Pacific Journal of Mathematics

Irreducible integers in Galois extensions.

R. T. Bumby

Article information

Source
Pacific J. Math., Volume 22, Number 2 (1967), 221-229.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992192

Mathematical Reviews number (MathSciNet)
MR0213322

Zentralblatt MATH identifier
0161.05405

Subjects
Primary: 10.65
Secondary: 12.00

Citation

Bumby, R. T. Irreducible integers in Galois extensions. Pacific J. Math. 22 (1967), no. 2, 221--229. https://projecteuclid.org/euclid.pjm/1102992192


Export citation

References

  • [1] R. T. Bumby and E. C. Dade, Remark on a problem of Niven and Zuckerman
  • [2] K. Iwasawa, A note on the group of units of an algebraic number field, Journ. Math, pures et appl. (9) 35 (1956), 189-192.
  • [3] K. Rogers, A combinatorial problem in abelian groups, Proc. Camb. Phil. Soc. (3) 59 (1963), 559-562.